MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GEN II COCR PS NP FEMORAL COMP SZ 7 LEFT; PRSTHSS,KNE, PTLMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR

SMITH & NEPHEW, INC. GEN II COCR PS NP FEMORAL COMP SZ 7 LEFT; PRSTHSS,KNE, PTLMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR
Catalog Number 71420108
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to loosening of the femoral component.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, based on the available information, the root cause of the "loosening" cannot be concluded.Should and relevant clinical/medical information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
GEN II COCR PS NP FEMORAL COMP SZ 7 LEFT
Common Device Name
PRSTHSS,KNE, PTLMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7454993
Report Number1020279-2018-00807
Device Sequence Number16383587
Product Code JWH
UDI-Device Identifier03596010205988
UDI-Public03596010205988
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number71420108
Device Lot Number16HM01423
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2018
Supplement Date Received by Manufacturer04/06/2018
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71421516/16AM16994
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;